# SDR SWIA200921849

- Difficulty date: March 25, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N288SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120316
- Aircraft time: 29,147 hours, 42,502 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, RIGHT INBOARD WING STRINGER CRACKED.  REPAIRED PER SRM.
